and its not working anymore and its making my stomach hurt any suggestions please??
Oxycodone, when used over a long period of time, causes damage to your entire system. It's rapid release never gives your brain's systems time to regenerate. The patch is very dangerous but at least it is a extended release drug. Oxy upsets my stomach as well. Obviously you have built up a tolerance as it no longer works for you. Rather than increasing the dosage, ask your doctor to switch you to a different breakthrough med. Believe it or not, some OTC meds will work well along side the patch and won't cause nasty effects. Maybe try advil, ibuprofen, etc. Check with your doctor first. I really feel for you. I hate seeing people in pain. Maybe he can increase the patch dosage and lower the opiate dosage? Talk to him/her and find something that works well for you. No one deserves to live in pain. I wish you well and good luck to you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Dec 2009 • 4 answers
Posted 9 Sep 2010 • 4 answers
Posted 31 Jan 2014 • 3 answers
Posted 15 May 2016 • 1 answer
Posted 14 Aug 2016 • 1 answer